How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 65555
Experience:  Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
24257177
Type Your Medical Question Here...
DrRussMD is online now

Hi I have been have been having some burning when I pass

Customer Question

Hi I have been have been having some burning when I pass urine and my vagina is sore I went to my doctor who said I had thrush due to been on antibiotics since taking tablets it has gotten worse I ordered a self test chlamydia as I was worried it could be that and on the box it says don't take if you have taken antibiotic in last 14days which I have but I tested anyway and my results were positive does this mean I have chlamydia or would the antibiotics of affected my test?
Submitted: 4 years ago.
Category: Medical
Expert:  DrRussMD replied 4 years ago.
Hello
It is hard to say
Call your doctor right away
Have an official swab test.
If you are at risk for chlamydia it needs to be treated if you were not on the correct antibiotics previously.

I would not completely trust a home test at all.

Use reply to let me know if you have further questions.
Please do not forget a positive rating.
Customer: replied 4 years ago.

Can antibiotic affect the tests results even it a doctor does it

Expert:  DrRussMD replied 4 years ago.
Only if it has eradicated the bug.
The doctor has several options and can adjust the test to your situation.
Use reply to let me know if you have further questions.
Please do not forget a positive rating.